# SDR DALA2017080906100

- Difficulty date: July 25, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 67,699 hours, 13,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 DURING WALKAROUND NOTICED SMALL AREA OF DAMAGE FOUND AT FWD SIDE OF FWD CARGO DOOR CUTOUT, APPROX 32.75" FROM LWR EDGE AND APPROX. 3.5" FWD OF CARGO DOOR CUTOUT.   AREA ASSESSED, BLENDED AND BURNISHED IAW SRM 53-00-01 PAGE 106. AREA FOUND TO BE WITHIN ALLOWABLE LIMITS.
